# SDR ASAA2024091552572

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 76,257 hours, 31,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT AISLE LIGHTS ROWS 19-24 LEFT(ABC) INOP. GROUNDED - YES. (RESOLVED ON W/O: 2018478 TASKCARD: N/R-00002 ) PERFORMED WIRES CHECK FROM D12008 TO D13478, AND D10716 TO 12828 ARE GOOD WDM 33-51-21 & WDM 33-51-13, REPLACED NEW BATTERY PACKS M1694 & M1670, ALSO REPLACED NEW AISLE EMERGENCY LIGHT ASSY, PERFORMED EMERGENCY LIGHT TEST NORMAL AMM 33-51-06, AMM 33-51-03-960-802, AMM 33-51-00.CLEARS MEL 33-15D, PLACARD REMOVED, SEAMC TODD NOTIFIED.
